CSN Login
Members Online: 3

Having a hard time with weakness fatigue. Any one else?

smalldoggroomer's picture
smalldoggroomer
Posts: 1181
Joined: May 2010

I had a recurrence this past summer Met to lungs and spine. I was put back on chemo Herceptin, Taxotere, Carboplatin. I started reacting to the carbo so was switched to Cisplatin. After a couple of times started reacting to that too. Then put on Perjeta. It has been used in Europe for awhile I am told. Has had very good results. So I started on this one month ago of course the loading does is twice the strength. I just had my second dose ( not loading ) last Mon. I Get perjeta every three weeks. Herceptin and taxotere every week along with the other meds like steroids.I was feeling really good energy up not weak at all And I had to refill a Rx for pred. Well when they called it in it was refilled Dexamethasone. My face started swelling Breathing got harder, stared feeling weak lots of fatigue. It is a chore to get anything done. It's just so hard now. My Dr, told me that it can take 2 or 3 weeks for the Dex effects to be gone. It has been a week and I don't feel much difference. I'm not sure if it is the Dex or  Perjeta. I hope it is the Dex. What I am wondering is has anyone else had this problem on Dex. I didn't know there was a difference in steroids. Is anyone here on Perjeta? Any problems with it?

Last scans showed No active cancer I am back in remission at this point.

Thanks Kay

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

Kay, I haven't had perjeta yet.  And the Dex made me jittery and anxious...it did take a while for it work out of my system tho.  I also think my face is still rounder from it.  The weakness and fatigue could be from the trouble breathing in addition to the drugs.

I am so glad you met this doc and can say REMISSION!

Hugs,

Linda

 

Rague
Posts: 3311
Joined: Aug 2009

The end of next month will be 3 yrs since my last TX (other than Femara/letrozole) and do deal with fatigue some time.  For me - it is keeping my D, K (potassium), B, thyroid and hypoglycemia levels on an even keel.  Also being sure to use my light box!

Winyan - The Power Within

Susan

CypressCynthia's picture
CypressCynthia
Posts: 3983
Joined: Oct 2009

At a talk given recently by a radiation oncologist, he mentioned that fatigue is the #1 most reported adverse effect by cancer survivors.

However, I was recently battling fatigue and wasn't sure if it was my cancer, my cancer therapy or what?  I had my gynecologist check my thyroid level when I was there for a check up and, to make a long story short, I have a very underactive thyroid and had to have my dosage really increased. 

My point is, if fatigue persists, it may be a good idea to have a good all around physical.  Hope you are feeling better soon.  Big (((hugs)))

VickiSam's picture
VickiSam
Posts: 8280
Joined: Aug 2009

Just checking on you ...

please post when you can.

Vicki Sam

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network